# SDR AALA970309

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Right Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1565 - AFTER TAKEOFF BOS, UNABLE TO RETRACT LANDING GEAR.  SELECTED GEAR OVERRIDE BUTTON AND ALL BUT RT MAIN LANDING GEAR RETRACTED AND ANTI-SKID, FLT/GND CONTROL, LIFT DUMPERS ALERTS DISPLAYED.  EXTENDED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  SERVICED RIGHT MAIN LANDING GEAR WITH FLUID AND NITROGEN.  ACCOMPLISHED BITE CHECK OF LANDING GEAR PROXIMITY SWITCH CONTROL UNIT WITH NO FAULTS NOTED.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
